# SDR JJBA201805297009

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 34,144 hours, 21,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Part number: 860CC01
- Condition: Intermittent
- Location: Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CYCLED ON AND OFF FROM 10,000 FEET TO LANDING.  PERFORMED TROUBLESHOOTING FOR THE EMERGENCY LIGHTS AND FOUND THE NR 1 ESSENTIAL BUSS CONTACTOR WAS INTERMITTENT. R & R THE CONTACTOR. OPS CHECKED GOOD.
